2017
Том 69
№ 7

All Issues

Volume 26, № 6, 1974

Article (Ukrainian)

A generalization of two Tauberian theorems of hardy and littlewood

Davydov N. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 723–732

Article (Ukrainian)

Semidirect product invariant kernels

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 733–739

Article (Ukrainian)

Tauberian theorems for semicontinuous logarithmic methods of summation of series

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 740–748

Article (Ukrainian)

Representation of the solutions of quasilinear differential-functional equations of neutral type

Romanenko Ye. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 749–761

Article (Ukrainian)

Method of approximating continuous periodic functions

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 762–774

Article (Ukrainian)

Continuous semigroups of multivalued transformations

Khamishon A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 775–783

Article (Ukrainian)

On exact projective representations of finite Abelian groups over a field

Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 784–790

Article (Ukrainian)

A remark on essential self-adjointness of powers of an operator

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 790–793

Article (Ukrainian)

On the analytic continuation of a function, defined by a Dirichlet series

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 793–799

Article (Ukrainian)

Asymptotics of the solution of the Cauchy problem for a second-order linear differential equation

Burym V. M., Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 799–806

Article (Ukrainian)

On the frontier operator in Boolean algebras with a closure

Gayda Yu. R., Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 806–809

Article (Ukrainian)

On a problem concerning difference inequalities for a nonlinear boundary value problem

Ivanitsa V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 809–816

Article (Ukrainian)

Averaging in differential equations with an asymptotically large delay

Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 816–818

Article (Ukrainian)

Finite elementary nondispersive groups

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 818–820

Article (Ukrainian)

On the general solution of the three-dimensional elasticity theory problem for a medium possessing curvilinear transversal isotropy

Malkhanov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 821–822

Article (Ukrainian)

Necessary and sufficient conditions of continuability of solutions of delay-type differential-functional equations

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 822–827

Article (Ukrainian)

Existence of solutions of linear differential equations in Banach spaces and fiber bundles

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 827–831

Article (Ukrainian)

On Tauberian theorems for one class of regular matrices

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 832–836

Article (Ukrainian)

A class of equations with functional derivatives

Melnichak P. P., Syavavko M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 836–841

Article (Ukrainian)

An approximate solution of the Gazeman problem

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 842–845

Article (Ukrainian)

Estimates for solutions of homogeneous elliptic linear equations defined on bounded domains

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 845–849

Article (Ukrainian)

Periodic solutions of nonlinear second-order equations which are not solved for the highest derivative

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 850–854

Article (Ukrainian)

Book reviews

Valeyev K. G., Volosov V. M., Zhautykov O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 855–856